# SDR AWXA0000324

- Difficulty date: May 23, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 21,316 hours, 8,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472094002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION  LEVEL 2.  CABIN FLOOR SUPPORT AT FR66, Y512 LT WL 2 CORRODED BEYOND LIMITS.  FABRICATED FLOOR SUPPORT IAW DRAWING D53472094002, FPI COMPLIED IAW AIRBUS NTM 51-80--00,  INSTALLED REPAIR IAW A320 SRM 51-72-11,  TREATED AND PRIMED IAW A320 SRM 51-75-00.
